# SDR 96ZZZM1115

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, CORROSION WAS FOUND ON THE UPPER AND LOWER INBOARD SKIN PANELS OF THE RT ELEVATOR FROM STATION XE 32 TO STATION XE 133.  REMOVED EACH DAMAGED SKIN PANELS FROM THE ELEVATOR AND INSTALLED A NEW IDENTICAL SKIN PANEL OF .040 2024-T3 IAE EO 9502284.  8110-3 ISSUED BY DER SW-713.  (M)
